Tuesday, February 7, 2023

Taking Antibiotics To Clear Acne Affects Bone Growth

Acne Treatment: You must have seen pimples coming out on the face in young age. These are called pimples in common parlance. The face gets worse when more pimples come out. Some youth acne comes out for some time. While some do not stop coming out. The youth get upset when the face gets spoiled and the family members also start worrying. Such youths start taking antibiotics after consulting a doctor. During this, the bones of the youth are growing. But now the new study has come out. He got the connection between acne and antibiotics. It is directly related to the growth of bones.

Also READ  Weight Loss Tasty Oats Recipe To Reduce Belly Fat Best For Healthy Breakfast

Bone growth stops

According to media reports, the scientist of the Medical University of South Carolina (MUAC) did a research on this. This research has been published in the Journal of Clinical Investigation (JCI). It was revealed in the study that the treatment of pimples, it sometimes lasts from one year to two years. During this, doctors use antibiotics to treat acne.

Doctors usually use antibiotics like minocycline. Research has found that there is a big connection between the gut microbiome and bone growth. If there is any disturbance in the gut microbiome, it affects the growth of bones. Long-term use of antibiotics such as minocycline disrupts the balance between the bones and the gut microbiome and inhibits bone growth.

Also READ  Here Are Some Of The Trending Health Topics Around The World

News Reels

Minocycline drug works like this

Researchers said that doctors prescribe minocycline medicine for the treatment of acne. This medicine is called an antibiotic of the tetracycline class. It also contains tetracycline, d-oxycycline and sercycline. These antibiotics stop the spread of bacteria present in the pimples and kill them there. Less pus is also formed in acne.

studies on rats

Researchers used mice to see the effect of the drug minocycline. Research revealed that no cytotoxic effect or inflammatory effect was observed after administration of minocycline. Taking the drug for a long time definitely changed the composition of the gut microbiome. This hindered the growth of bones. Doctors say that there is maximum bone growth in the teenage years. During this time more pimples appear on the face. Long-term use of antibiotics can cause problems in bone growth.

Also READ  What Is The Cause Of Hormonal Imbalance Periods Cramps Pain Killers Effect...

Also read: Heel Pain: Scream comes out of pain as soon as you put your feet on the ground, why do heels hurt in the morning; Ayurvedic doctors are telling

Check out below Health Tools-
Calculate Your Body Mass Index (BMI)

Calculate The Age Through Age Calculator

Source link

RELATED ARTICLES

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Most Popular